MathSciNet Relay Station
MathSciNet bibliographic data
MR1998166 (2004h:35080) 35J60 (35B40 35B50)
Şt. Cîrstea, Florica-Corina; Rădulescu, Vicenţiu D. Solutions with boundary blow-up for a class of nonlinear elliptic problems. Houston J. Math. 29 (2003), no. 3, 821–829.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement